# SDR AALA202401178719

- Difficulty date: January 2, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N728AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31553
- Aircraft time: 40,348 hours, 4,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: BROKEN EMERGENCY LIGHT CONNECTOR ON CEILING PANEL 9RH. MAINTENANCE REPAIRED CONNECTOR ON CEILING PANEL PN 414W1001-138B IB PNL 9RH.
